# SDR V0XD20160317060

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,162 hours, 20,220 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT DRAG ANGLE IS CRACKED.  REPAIRED DRAG ANGLE IAW REO 670-55-31-018 DATED 16 APR 2007.  WO 80378, WC 3048.
